American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alicja Jaworska, Piotr Malicki and Andrzej Skowroński. Auslander-Reiten components determined by their composition factors. Proc. Amer. Math. Soc. 140 (2012) 4131-4140.
Abstract, references, and article information   
View Article: PDF

[2] Pere Ara. Strongly $\pi$-regular rings have stable range one. Proc. Amer. Math. Soc. 124 (1996) 3293-3298. MR 1343679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. Ara and E. Pardo. Refinement monoids with weak comparability and applications to regular rings and $C*$-algebras . Proc. Amer. Math. Soc. 124 (1996) 715-720. MR 1301484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Reid and C. Sherman. The relative form of Gersten's conjecture for power series over a complete discrete valuation ring . Proc. Amer. Math. Soc. 109 (1990) 611-613. MR 1013980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1